On μ and stability of uncertain polynomials

Research output: Chapters, Conference Papers, Creative and Literary Works (RGC: 12, 32, 41, 45)32_Refereed conference paper (with ISBN/ISSN)peer-review

4 Scopus Citations
View graph of relations

Author(s)

Detail(s)

Original languageEnglish
Title of host publicationProceedings of the American Control Conference
PublisherPubl by American Automatic Control Council
Pages2200-2206
Volume3
ISBN (Print)780302109
Publication statusPublished - 1992
Externally publishedYes

Publication series

Name
Volume3
ISSN (Electronic)0743-1619

Conference

TitleProceedings of the 1992 American Control Conference
CityChicago, IL, USA
Period24 - 26 June 1992

Abstract

The purpose of this paper is to establish a link between the structured singular value and the stability analysis of uncertain polynomials. We first give an analytical expression for a generalization of the structured singular value under a certain circumstance and next show how stability problems of uncertain polynomials may be studied in this framework. Our results include a number of small gain type conditions which, when specialized to several problems of interest, lead to some previously obtained results in the spirit of Kharitonov's theorem.

Citation Format(s)

On μ and stability of uncertain polynomials. / Chen, Jie; Fan, Michael K H; Nett, Carl N.

Proceedings of the American Control Conference. Vol. 3 Publ by American Automatic Control Council, 1992. p. 2200-2206.

Research output: Chapters, Conference Papers, Creative and Literary Works (RGC: 12, 32, 41, 45)32_Refereed conference paper (with ISBN/ISSN)peer-review